# SDR R61A20180423506

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 35,257 hours, 21,864 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1583841
- Part serial: 1048
- Condition: Failed
- Location: Te Flaps
- Part time: 34,707 hours, 21,635 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED DURING DESCENT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R & R THE NR 2 FLAP ACTUATOR IAW AMM 27-51-03.  OPS CHECKED GOOD.
